# SDR IPXA2025012108882

- Difficulty date: January 21, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 34,580 hours, 20,680 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Hinge Fitting
- Part number: 353N10224
- Condition: Worn
- Location: Apu Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

APU SHUTDOWN IN FLIGHT, DOWN TO SINGLE GEN DUE TO MEL. ATB PER QRH AND FLIGHT CONTROL.   REMOVED AND REPLACED APU INLET DOOR INBOARD HINGE BEARING ASSY AND BOTH DOOR HINGE BOLTS. REF AMM 49-15-05. REVERSED DPM AND OPERATED APU PER AMM 49-11-00 WITH NO FAULTS. THIS CLEARS DEFERRAL.
